Koizumi-type interpolation theorem and extrapolation estimates

Research output: Contribution to journalArticlepeer-review


In the present paper, we shall show a Koizumi-type interpolation theorem in order to show the relation between several Yano-type extrapolation estimates.

Original languageEnglish
Pages (from-to)107-112
Number of pages6
JournalTokyo Journal of Mathematics
Issue number1
Publication statusPublished - 2004
Externally publishedYes


  • Extrapolation theorem
  • Interpolation theorem

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Koizumi-type interpolation theorem and extrapolation estimates'. Together they form a unique fingerprint.

Cite this